Síndrome de Reiter exacerbado por indometacina
Palabras clave : 
HIV Seropositivity/complications
Indomethacin/adverse effects
Skin Diseases/pathology
Fecha de publicación: 
1989
Editorial : 
Doyma
ISSN: 
0210-5187
Cita: 
Allegue F, Boixeda P, España A, Moreno R, Ledo A. Síndrome de Reiter exacerbado por indometacina. Med Cutan Ibero Lat Am. 1989;17(2):113-6.
Resumen
A 26-year-old man, with a personal history of drug abuse and positive serology for HIV, had Reiter's syndrome for six years. He experienced progressive worsening of his cutaneous lesions after initiation of indomethacin therapy. The skin lesions were almost completely resolved after the discontinuance of the drug and its reintroduction resulted in a similar deterioration. To our knowledge, indomethacin has not been reported to aggravate Reiter's syndrome. This case study documents anti-inflammatory drugs as possible causal factors for triggering Reiter's syndrome. Possible implicated mechanisms are also discussed.

Ficheros en este registro:
Fichero: 
Med_Cutan_Ibero_Lat_Am_1989_17(2)_113-116.pdf
Descripción: 
Tamaño: 
264,95 kB
Formato: 
Adobe PDF


Los ítems de Dadun están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.